Alert archive / Mississippi / Flash Flood Warnings in 2009

Flash Flood Warning 77, NWS Memphis, TN

June 12, 2009Panola County, Mississippi

NWS Memphis, TN issued this flash flood warning at Jun 12, 2009, 3:19 PM CDT for Panola County, Mississippi. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2009, 3:19 PM CDT (20:19 UTC)
Expired
Jun 12, 2009, 5:15 PM CDT
In force
116 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

County Panola County, MS

The radar

The Memphis radar (KNQA), 118 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2087 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 122019
FFWMEG
MSC107-122215-
/O.NEW.KMEG.FF.W.0077.090612T2019Z-090612T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
319 PM CDT FRI JUN 12 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 515 PM CDT

* AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR 1 TO 3
  INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.

* THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3416 9007 3446 9008 3439 8971 3435 8971
      3417 8978

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 2:57 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 12, 2:57 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI JUN 12 2009

.DISCUSSION...
DERECHO CURRENTLY MOVING THROUGH CENTRAL AR AT DISCUSSION TIME.
THIS STORM HAS HAD A HISTORY OF WIDESPREAD WIND DAMAGE WITH 70 MPH
PLUS WINDS REPORTED OVER AR. AHEAD OF THIS IMPRESSIVE SYSTEM...
SCATTERED TO NUMEROUS DISCRETE THUNDERSTORMS PRODUCING LARGE HAIL
HAD DEVELOPED OVER NORTH MS...WHERE SURFACE BASE CAPES WERE IN
EXCESS OF 4500 J/KG.

ENVIRONMENTAL SHEAR WAS MARGINAL...BUT CANNOT RULE OUT A FEW BRIEF
SPIN UPS ON THE LEADING EDGE OF THE DERECHO AS IT LIFTS EAST.
SEVERE THUNDERSTORM WATCH 388 WAS RECENTLY EXTENDED EAST THROUGH
THE REMAINDER OF NORTH MS AND SOUTHERN PORTIONS OF WEST TN.

THROUGH MONDAY...THE MIDSOUTH WILL REMAIN ON THE PERIPHERY OF A 592DM
500MB RIDGE CENTERED OVER TX. THIS WILL PUT THE FORECAST AREA IN
THE FAVORED TRACK FOR ADDITIONAL THUNDERSTORM CLUSTERS DROPPING
EAST SOUTHEAST FROM THE SOUTHERN PLAINS. GFS DEVELOPS ONE SUCH
SYSTEM OVER KS/OK THIS EVENING...BRINGING IT INTO THE MIDSOUTH
LATE TONIGHT. THUS FAR...NO ACTIVITY OVER THE SOUTHERN PLAINS...
BUT AN INSTABILITY AXIS WITH MID 70S DEWPOINTS WAS BUILDING NORTH
INTO CENTRAL OK. WILL CONTINUE WITH CHANCE TO LIKELY POPS
OVERNIGHT...THROUGH THERE MAY BE UP TO 10 HOURS OF RELATIVE QUITE
FOLLOWING THIS AFTERNOON/S DERECHO.

FEW CHANGES THROUGH THE EXTENDED. 12Z GFS SOLUTION BEGINNING TO
PULL AWAY FROM EARLIER RUNS BY SUPPRESSING THE UPPER RIDGE
WEST...TO THE FOUR CORNERS AND DROPPING HEIGHTS IN THE MS RIVER
VALLEY. 12Z ECMWF MAINTAINS THE ROBUST UPPER RIDGE OVER THE LOWER
MS RIVER VALLEY THROUGH LATE NEXT WEEK. GIVEN THE LARGE MODEL
DISPARITY...WILL MAINTAIN THE WARMER THAN NORMAL TEMPS THROUGH
LATE NEXT WEEK...IN LINE WITH EARLIER FORECASTS. RAIN CHANCES
BEYOND TUESDAY APPEAR LIMITED.

PWB

&&

.AVIATION...
FOR 18Z TAF CYCLE

VFR CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON. SOME
SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS AFTERNOON
WHICH ARE NOT IN THE TAFS. HOWEVER...TAFS COVER SYSTEM MOVING
ACROSS ARKANSAS AND HAVE ESTIMATED TIMES OF FOR THIS SYSTEM MOVING
THROUGH. STORMS THIS EVENING MAY BE STRONG. SOME FOG/MIST POSSIBLE
EARLY TOMORROW.

TLSJR

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  91  74  88 /  60  20  20  40
MKL  68  89  70  87 /  50  30  10  40
JBR  69  89  70  87 /  50  20  30  40
TUP  71  89  71  90 /  60  30  10  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 12, 11:29 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 AM CDT FRI JUN 12 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1129 AM CDT FRI JUN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...SOUTH OF A LINE
FROM WALNUT RIDGE ARKANSAS TO JACKSON TENNESSEE TO SAVANNAH
TENNESSEE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES NORTH OF
THIS LINE.

A VERY UNSTABLE ATMOSPHERE AND A STALLED SURFACE FRONT WILL
PREVAIL OVER THE MIDSOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS
ARE EXPECTED TO FORM ALONG AND TO THE SOUTH OF THE COLD FRONT...
WHICH EXTENDS ALONG NORTHERN PORTIONS OF THE MODERATE RISK AREA.
THESE SCATTERED THUNDERSTORMS WILL PRECEDE THE POSSIBLE ARRIVAL OF
A THUNDERSTORM COMPLEX MOVING INTO THE MIDSOUTH FROM CENTRAL
ARKANSAS.

ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY
SEVERE WEATHER THREAT THROUGH THIS EVENING WILL BE DAMAGING WINDS
IN EXCESS OF 70 MPH... WITH A SECONDARY THREATS OF LARGE HAIL AND
FLASH FLOODING. THE FLASH FLOOD THREAT LIKELY BE GREATEST NEAR THE
STALLED FRONT...WHERE STORMS ARE MORE LIKELY TO TRAIN OVER THE SAME
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDSOUTH
ON SATURDAY. THE SLIGHT RISK WILL CONTINUE INTO SUNDAY FOR NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THE MAIN
THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
EVENING...ESPECIALLY OVER THE MODERATE RISK AREA.

PWB

In the hours before

Local storm report, Jun 12, 2:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
257 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

&&

JEB
Special weather statement, Jun 12, 2:58 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
258 PM CDT FRI JUN 12 2009

MSZ012-013-021-122030-
LAFAYETTE MS-PANOLA MS-YALOBUSHA MS-
258 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF BATESVILLE AT 258 PM
CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LAFAYETTE...PANOLA AND YALOBUSHA COUNTIES...INCLUDING
LOCATIONS NEAR BATESVILLE...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Local storm report, Jun 12, 2:59 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

&&

JEB
Special weather statement, Jun 12, 3:07 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
307 PM CDT FRI JUN 12 2009

MSZ013>015-122045-
UNION MS-LAFAYETTE MS-PONTOTOC MS-
307 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER BURGESS AT 308 PM CDT. THE STORM WAS
NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAFAYETTE...PONTOTOC AND UNION COUNTIES...INCLUDING
LOCATIONS NEAR HOLLY SPRINGS NATIONAL FOREST AND OXFORD...SHOULD
MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Special weather statement, Jun 12, 3:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT FRI JUN 12 2009

MSZ002-008-122045-
MARSHALL MS-TATE MS-
313 PM CDT FRI JUN 12 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WEST CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 5 MILES EAST OF SENATOBIA AT 314 PM CDT...
MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN MARSHALL AND TATE COUNTIES...INCLUDING LOCATIONS NEAR
SENATOBIA...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Local storm report, Jun 12, 3:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
314 PM CDT FRI JUN 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             5 N BRUCE               34.06N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

            QUARTER HAIL 5 MILES NORTH OF BRUCE.

0245 PM     HAIL             ABERDEEN                33.83N 88.55W
06/12/2009  E1.00 INCH       MONROE             MS   EMERGENCY MNGR

0250 PM     HAIL             BRUCE                   33.99N 89.34W
06/12/2009  E1.00 INCH       CALHOUN            MS   TRAINED SPOTTER

0250 PM     TSTM WND DMG     BRUCE                   33.99N 89.34W
06/12/2009                   CALHOUN            MS   TRAINED SPOTTER

            TREE DOWN OVER RT 149

0305 PM     HAIL             BATESVILLE              34.32N 89.94W
06/12/2009  E1.00 INCH       PANOLA             MS   TRAINED SPOTTER

&&

JEB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:07 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc38 min
Jun 12, 2:12 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie, Yalobusha48 min
Jun 12, 2:15 PM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe45 min
Jun 12, 2:24 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe36 min
Jun 12, 2:43 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc47 min
Jun 12, 3:00 PM CDTSevere Thunderstorm WarningMEGMonroe45 min
Jun 12, 3:03 PM CDTSevere Thunderstorm WarningMEGPanola42 min
Jun 12, 3:10 PM CDTSevere Thunderstorm WarningMEGLafayette31 min
Jun 12, 3:16 PM CDTAreal Flood AdvisoryMEGCalhoun119 min
Jun 12, 3:26 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Pontotoc23 min
Jun 12, 3:27 PM CDTSevere Thunderstorm WarningMEGMonroe31 min
Jun 12, 3:33 PM CDTSevere Thunderstorm WarningMEGPontotoc, Union42 min
Jun 12, 3:37 PM CDTSevere Thunderstorm WarningMEGTunica38 min
Jun 12, 3:39 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Union51 min
Jun 12, 3:43 PM CDTSevere Thunderstorm WarningMEGPanola47 min
Jun 12, 4:09 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica51 min
Jun 12, 4:11 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie49 min
Jun 12, 4:12 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica48 min
Jun 12, 4:14 PM CDTSevere Thunderstorm WarningMEGLee, Union46 min
Jun 12, 4:21 PM CDTFlash Flood WarningMEGDeSoto3 hr
Jun 12, 4:24 PM CDTTornado WarningMEGDeSoto36 min
Jun 12, 4:28 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola47 min
Jun 12, 4:29 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo46 min
Jun 12, 4:31 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman29 min
Jun 12, 4:46 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tippah44 min
Jun 12, 4:50 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tippah, Union25 min
Jun 12, 4:53 PM CDTSevere Thunderstorm WarningMEGBenton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 6 more52 min
Jun 12, 4:56 PM CDTFlash Flood WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Tunica and 1 more3 hr
Jun 12, 4:56 PM CDTSevere Thunderstorm WarningMEGItawamba, Tishomingo34 min
Jun 12, 4:58 PM CDTTornado WarningMEGBenton, DeSoto, Marshall32 min
Jun 12, 5:07 PM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha38 min
Jun 12, 5:12 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo48 min
Jun 12, 5:24 PM CDTSevere Thunderstorm WarningMEGBenton, Calhoun, Lafayette, Marshall, Panola, Pontotoc and 4 more51 min
Jun 12, 5:32 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Marshall, Tippah43 min
Jun 12, 5:35 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Tallahatchie, Yalobusha3 hr
Jun 12, 5:50 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Lafayette, Lee and 5 more40 min
Jun 12, 5:53 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah, Tishomingo52 min
Jun 12, 6:07 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo38 min
Jun 12, 6:29 PM CDTSevere Thunderstorm WarningMEGChickasaw6 min
Jun 12, 6:41 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo49 min
Jun 12, 6:43 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe26 min

Nearby

Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.